An upper bound on the Ramsey number of trees

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)309-310
Number of pages2
JournalDiscrete Mathematics
Volume66
Issue number3
DOIs
Publication statusPublished - 1987

Fingerprint

Ramsey number
Upper bound

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

An upper bound on the Ramsey number of trees. / Gyárfás, A.; Tuza, Z.

In: Discrete Mathematics, Vol. 66, No. 3, 1987, p. 309-310.

Research output: Contribution to journalArticle

@article{9fa4521d605b448fa1e99ed6652d64c5,
title = "An upper bound on the Ramsey number of trees",
author = "A. Gy{\'a}rf{\'a}s and Z. Tuza",
year = "1987",
doi = "10.1016/0012-365X(87)90107-5",
language = "English",
volume = "66",
pages = "309--310",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - An upper bound on the Ramsey number of trees

AU - Gyárfás, A.

AU - Tuza, Z.

PY - 1987

Y1 - 1987

UR - http://www.scopus.com/inward/record.url?scp=30244455500&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=30244455500&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(87)90107-5

DO - 10.1016/0012-365X(87)90107-5

M3 - Article

AN - SCOPUS:30244455500

VL - 66

SP - 309

EP - 310

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 3

ER -